Existence and Uniqueness of Solutions for the Generalized Korteweg de Vries Equations.
Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 9-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Cauchy problem, Korteweg-de Vries equation, initial data, uniqueness, function spaces, compactness methods, existence
@article{MZ_1990__203_3_174111,
author = {J. Ginibre and G. Velo and Y. Tsutsumi},
title = {Existence and {Uniqueness} of {Solutions} for the {Generalized} {Korteweg} de {Vries} {Equations.}},
journal = {Mathematische Zeitschrift},
pages = {9--36},
year = {1990},
volume = {203},
number = {3},
zbl = {0662.35114},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174111/}
}
TY - JOUR AU - J. Ginibre AU - G. Velo AU - Y. Tsutsumi TI - Existence and Uniqueness of Solutions for the Generalized Korteweg de Vries Equations. JO - Mathematische Zeitschrift PY - 1990 SP - 9 EP - 36 VL - 203 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174111/ ID - MZ_1990__203_3_174111 ER -
J. Ginibre; G. Velo; Y. Tsutsumi. Existence and Uniqueness of Solutions for the Generalized Korteweg de Vries Equations.. Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 9-36. http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174111/